# SDR AU510001480

- Difficulty date: April 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) REAR AIR CONDITIONING SYSTEM ELECTRIC MOTOR FAILED. (CASA# 510001480)
